# SDR SWIA972174

- Difficulty date: December 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,381 hours, 27,734 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, ''CONTROL FAUL'' FLAP WARNING INDICATOR ALONG WITH OUTBOARD PAIR OF FLAPS ILLUMINATED ON OVERHEAD PANEL.  ADVANCED SWS AND FLAP LIGHTS ON MAP ILLUMINATED.  COMPLIED WITH QRH PROCEDURE.  SYSTEM WOULD NOT RESET. REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW EMB MM 27-50-00 AND RII CARD 27-307.  OPS CHECK GOOD.P/N:  320300-1007  S/N ON:  0779  S/N OFF:  0516
